Fluconazole-induced recurrent ventricular fibrillation leading to multiple cardiac arrests

C. Chakravarty, P. M. Singh, A. Trikha, M. K. Arora

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

This case report describes the successful management of a patient with diabetic ketoacidosis, who developed torsades de pointes leading to nine cardiac arrests secondary to intravenous fluconazole administration on a background of hypokalaemia and hypocalcaemia.

Original languageEnglish
Pages (from-to)477-480
Number of pages4
JournalAnaesthesia and Intensive Care
Volume37
Issue number3
StatePublished - May 1 2009
Externally publishedYes

Keywords

  • Cardiac arrest
  • Intravenous fluconazole
  • Prolonged QT
  • Torsades de pointes
  • Ventricular fibrillation

Fingerprint Dive into the research topics of 'Fluconazole-induced recurrent ventricular fibrillation leading to multiple cardiac arrests'. Together they form a unique fingerprint.

  • Cite this